| Model Number |
EG-2990I |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: it was caused due to the x-ring defect.In addition, we confirmed that the ccd driver pcb defect; however, it is not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
The rotatable plug is leaky.Reason is a defective x-ring.This event occurred at the time of before use.There was no report of patient harm.